Longest paths in circular arc graphs

Balister, PN and Győri, E. and Lehel, Jenő and Schelp, RH (2004) Longest paths in circular arc graphs. COMBINATORICS PROBABILITY & COMPUTING, 13 (3). pp. 311-317.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3569

Update Item Update Item